MAUDE Adverse Event Report: GC CORP.; FUJICEM2

GC CORP.; FUJICEM2
Catalog Number 44100
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Irritation (1941); Itching Sensation (1943); Swelling (2091)
Date of Event 12/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
After placing a crown the patient experienced itching,swelling, and sores in the mouth.Dr removed the crown & cement and patient was placed on steroid and the symptoms dissipated.Patient saw an allergist who determined that the patient is allergic to the fujicem2.

Common Device Name
FUJICEM2
Manufacturer (Section D)
GC CORP.
584-1 nakahinata
oyama-cho, sunto-gun
sizouka, shizouka-ken 410-1 307
JA  410-1307
MDR Report Key7126964
Report Number1410097-2017-00005
Device Sequence Number19168750
Product Code EBG
UDI-Device IdentifierD6584410001
UDI-PublicD6584410001
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/18/2017
Report Date (Section F) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number44100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/04/2017
Event Location Other
Date Report to Manufacturer12/04/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;